Just wanted to give an update.
Never went back to taking the medication, and I'm suffering through withdrawal. However, my mind has cleared up, though to keep it short i fired my psychiatrist.
Here's the timeline of what occurred.
From April to May 2018 both my mother and therapist noticed a change in my mood and behavior. They noticed that I was a bit aggressive towards anyone who would question me. Over the last three years I became really close with my 91 year old grandmother. Though, during this time, I became quiet and shy towards her which my mother found rather odd. Then, I became aggressive towards my mother, which I never did in my life. Later, I would have chest pains, heart palpitations, fatigue, indigestion (heart burn), headaches, night panic attacks, night jolts, insomnia. These symptoms closely match with what I've read regarding reaching the 'tolerance'/poop out phase of SSRI's.
My therapist recommended to raise the mg on my medication since it seemed it stop working. I was going to mention it to my psychiatrist though, I wasn't going to see him until late June.
Then, add family problems, looking for work and being rejected, selling some articles to pay my school loans, the state of politics in the US, and finally to top it off, being bitten by a bee that these symptoms overwhelmed my immune system which triggered my shingles outbreak in early June.
Knowing that Trintellix interacts with certain medications, I stopped taking the medication so I could take the antivirals.
After I finished taking the seven day antivirals (June 26) I restarted taking my antidepressant, though it was too late. I had exited the tolerance phase and entered discontinuation phase of the medication. I finally stopped taking the medication on July 14.
Though, what shocks me is that my therapist was able to recognize I had entered the 'tolerance phase' and would have raised the mg's on my medication if he was able to; while my psychiatrist didn't to the extreme he just dismissed me during my most anxious moments when I had entered my discontinuation phase.
still suffer from lightheadedness though drinking orange juice that has calcium, vitamin d, and magnesium have helped with that symptom.
I developed new symptoms in mid August. severe headaches that shift right and left, top and back, eye pressure, eye disturbances(eye floaters, blurred vision), nausea, cognitive issues (forgetful and headaches when thinking of talking or laughing, muscle tension on my neck and head.
I'm freaking out that I might have a brain tumor now. Though, a few months back I thought I had lymphoma/leukemia. So, I know it's withdrawals.
Then, in a email exchange, I asked my psychiatrist about
long term consequences of coming off Trintellix, he wouldn't answer the question, then blamed my symptoms to the antivirals. I'm like how could this be since I stopped taking the antiviral on June and didn't take meds, plus it's now September.
I was flabbergasted at his ineptitude. I notified my primary and my therapist regarding his treatment towards me and both were shocked at his bad bedside manners. Good thing my primary did a complete blood panel which came out pristine in her opinion. the psychiatrist is out of the picture, and now I have to deal with these symptoms by myself.
Though, these severe headaches and cognitive issues freak me out. I hope some reassurance from those who've gone through this process can give some wisdom on how to stay strong through this scary time.
Post Edited (Manny321) : 9/9/2018 6:04:37 PM (GMT-6)